# SDR REXA2018110261017

- Difficulty date: October 26, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: 60031902288
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD CORNER CAP WAS DENTED AND HAD DAMAGED FASTENERS.  REMOVED AND REPLACED THE PAX DOOR LOWER FWD CORNER CAP IAW SRM 51-42-13.
